# SDR P5CA9600601

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 52,914 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE OIL QUANTITY DECREASED INFLIGHT, WHEN OIL PRESSURE BEGAN TO FLUCTUATE AND LOW OIL PRESSURE CAUTION LIGHT FLICKERED.  COMPLETED THE PRECAUTIONARY ENGINE SHUT DOWN.  ON GROUND RUN FOUND OIL LEAKING FROM BREATHER PORT.  REMOVED AND REPLACED ENGINE PER BOEING MAINTENANCE MANUAL 71-00-02.
